# SDR UALA2009051301349

- Difficulty date: May 9, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 66,014 hours, 19,003 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161N121018
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG OUTER CYLINDER HAS HEAVY CORROSION AT AND JUST ABOVE GLAND NUT THREADS.  GEAR REMOVED FROM ACFT, SEPARATED INNER FROM OUTER CYLINDER, & ROUTED OUTER CYL TO SHOP.   OPEN
